CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Decoupled Mixed Element Methods for Fourth Order Elliptic Optimal Control Problems with Control Constraints 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 400-432
Authors:  Shen, Yue;  Jin, Chang
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Fourth order elliptic equation  optimal control problem  decoupled mixed element method  Lagrange element  nonconforming Crouzeix-Raviart element  a priori error estimates  
深空探测航天器姿态的自抗扰控制 期刊论文
控制理论与应用, 2019, 页码: 2028-2034
Authors:  钟声;  黄一;  胡锦昌
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
基于多涡卷混沌吸引子的电力电子变换器混沌PWM控制研究 期刊论文
电源学报, 2017, 卷号: 015, 期号: 003, 页码: 64
Authors:  杨志昌;  李虹;  张波;  吕金虎
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
State estimation with quantised innovations and communication channels 期刊论文
IET Control Theory and Applications, 2015, 卷号: 9, 期号: 17, 页码: 2606-2612
Authors:  Guo, Jin;  Zhao, Yanlong;  Sun, Chang-Yin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Recursive identification of FIR systems with binary-valued outputs and communication channels 期刊论文
AUTOMATICA, 2015, 卷号: 60, 页码: 165-172
Authors:  Guo, Jin;  Zhao, Yanlong;  Sun, Chang-Yin;  Yu, Yao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
System identification  Binary-valued output  Communication channel  Convergence  Convergence rate  
APPLICATION OF INGHAM-BEURLING-TYPE THEOREMS TO COEFFICIENT IDENTIFIABILITY OF VIBRATING SYSTEMS: FINITE TIME IDENTIFIABILITY 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2008, 卷号: 21, 期号: 11-12, 页码: 1037-1054
Authors:  Chang, Jin-De;  Guo, Bao-Zhu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Identification of variable spacial coefficients for a beam equation from boundary measurements 期刊论文
AUTOMATICA, 2007, 卷号: 43, 期号: 4, 页码: 732-737
Authors:  Chang, Jin-De;  Guo, Bao-Zhu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
beam equation  identifiability  variable coefficients  inverse problem  
一个特殊边界反馈下Euler-Bernoulli梁的适定性和稳定性 期刊论文
北京邮电大学学报, 2007, 卷号: 030, 期号: 003, 页码: 126
Authors:  周翠莲;  常晋德
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Remark on unique continuation of solutions to the Stokes and the Navier-Stokes equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 2005, 卷号: 25, 期号: 4, 页码: 594-598
Authors:  Jin, KT;  Chang, QS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stokes equation  Navier-Stokes equation  
Convergence of the multigrid method for ill-conditioned block Toeplitz systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2001, 卷号: 41, 期号: 1, 页码: 179-190
Authors:  Sun, HW;  Jin, XQ;  Chang, QS
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
multigrid method  block Toeplitz matrix